RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1971, Volume 5, Issue 2, Pages 79–81 (Mi faa2584)  

Brief communications

Multivalued analytic function defined by an integral on a hypersphere

V. A. Golubeva


Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1971, 5:2, 153–155

Bibliographic databases:

Received: 16.03.1970

Citation: V. A. Golubeva, “Multivalued analytic function defined by an integral on a hypersphere”, Funktsional. Anal. i Prilozhen., 5:2 (1971), 79–81; Funct. Anal. Appl., 5:2 (1971), 153–155

Citation in format AMSBIB
\Bibitem{Gol71}
\by V.~A.~Golubeva
\paper Multivalued analytic function defined by an integral on a hypersphere
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 2
\pages 79--81
\mathnet{http://mi.mathnet.ru/faa2584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=282381}
\zmath{https://zbmath.org/?q=an:0247.58005}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 2
\pages 153--155
\crossref{https://doi.org/10.1007/BF01076421}


Linking options:
  • http://mi.mathnet.ru/eng/faa2584
  • http://mi.mathnet.ru/eng/faa/v5/i2/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:189
    Full text:79
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020